# SDR SWAA2022092982771

- Difficulty date: September 18, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,904 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 140DF
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF FOUND OUT OF LIMITS REQUIRES REPLACEMENT / [01] REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140DF TO BE INSTALLED ON CLOSE CARD LINE 987 TTG8Q00385F PER AMM 25-52-10.
